Alert archive / North Dakota / Wind Advisories in 2006
Wind Advisory 14, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Sep 17, 2006, 4:31 AM CDT for 14 counties in North Dakota. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Sep 17, 2006, 4:31 AM CDT (09:31 UTC)
- Expired
- Sep 17, 2006, 9:36 PM CDT
- In force
- 17 hr
- Issued by
- NWS Bismarck, ND
Counties Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Grant County, ND, Kidder County, ND, Logan County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 89 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 643 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KBIS 170931 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 431 AM CDT SUN SEP 17 2006 ...WINDY CONDITIONS EXPECTED OVER WESTERN AND CENTRAL NORTH DAKOTA THROUGH THIS EVENING... .AN INTENSE AREA OF LOW PRESSURE OVER EASTERN NORTH DAKOTA WILL CAUSE STRONG WINDS ACROSS THE NORTHERN PLAINS TODAY AND TONIGHT. NORTHWEST WINDS WILL INCREASE THIS MORNING AND AFTERNOON TO 30 TO 45 MPH AND PERSIST INTO THIS EVENING. SOME WIND GUSTS TO 60 MPH ARE LIKELY OVER SOUTHWEST NORTH DAKOTA. THE WINDS ARE EXPECTED TO SLOWLY DIMINISH TONIGHT. THE HIGH WIND WARNING REMAINS IN EFFECT FOR SOUTHWEST NORTH DAKOTA. THE HIGH WIND WARNING HAS BEEN CANCELLED OR DOWNGRADED TO A WIND ADVISORY OVER THE REMAINDER OF WESTERN AND CENTRAL NORTH DAKOTA...DUE TO WEAKER THAN EARLIER ANTICIPATED WIND MAGNITUDES. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION OR DELAY TRAVEL. IN ADDITION TO THESE VERY STRONG WINDS... RAIN AND SNOW IS LIKELY AT TIMES TODAY AND TONIGHT...ENHANCING THE DANGERS OF TRAVEL. NDZ001-002-009-010-017>020-034-042-045-171745- /O.CAN.KBIS.HW.W.0002.000000T0000Z-060918T0300Z/ /O.NEW.KBIS.WI.Y.0014.060917T0931Z-060918T0300Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- MORTON-GRANT-SIOUX- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... MANDAN...ELGIN...FORT YATES 431 AM CDT SUN SEP 17 2006 /331 AM MDT SUN SEP 17 2006/ ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. EXPECT NORTHWEST WINDS OF 25 TO 40 MPH WITH SOME GUSTS UP TO 50 MPH THROUGH THIS EVENING. THE HIGH WIND WARNING WAS CANCELLED DUE TO WEAKER THAN EARLIER ANTICIPATED WIND SPEEDS. GUSTY WINDS WILL SLOWLY DIMINISH TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ003-011-021-035-046-171045- /O.CAN.KBIS.HW.W.0002.000000T0000Z-060918T0300Z/ RENVILLE-WARD-MCLEAN-BURLEIGH-EMMONS- INCLUDING THE CITIES OF...MOHALL...MINOT...GARRISON...BISMARCK... LINTON 431 AM CDT SUN SEP 17 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE HIGH WIND WARNING. WINDS WILL STILL BE BREEZY TODAY AND TONIGHT...BUT WILL FALL BELOW WARNING AND ADVISORY CRITERIA. TRAVEL MAY STILL BE DIFFICULT WITH BREEZY NORTHWEST WINDS. USE CAUTION IF TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. $$ NDZ031>033-040-041-043-044-171745- /O.CON.KBIS.HW.W.0002.000000T0000Z-060918T0300Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 331 AM MDT SUN SEP 17 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. EXPECT NORTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS UP TO 60 MPH THROUGH THIS EVENING. THE STRONG WINDS WILL SLOWLY DIMINISH TONIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND VERY HAZARDOUS TRAVEL CONDITIONS. $$ NH
3 follow-up statements
000 WWUS73 KBIS 171654 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1154 AM CDT SUN SEP 17 2006 ...WINDY CONDITIONS EXPECTED OVER WESTERN AND CENTRAL NORTH DAKOTA THROUGH THIS EVENING... .AN INTENSE AREA OF LOW PRESSURE OVER EASTERN NORTH DAKOTA WILL CAUSE STRONG WINDS ACROSS THE NORTHERN PLAINS THIS AFTERNOON AND TONIGHT. NORTHWEST WINDS WILL OF 25 TO 45 MPH WILL PERSIST INTO THIS EVENING. SOME WIND GUSTS TO 60 MPH ARE LIKELY OVER SOUTHWEST NORTH DAKOTA. THE WINDS ARE EXPECTED TO SLOWLY DIMINISH TONIGHT. THE HIGH WIND WARNING REMAINS IN EFFECT FOR SOUTHWEST NORTH DAKOTA AND A WIND ADVISORY CONTINUES OVER THE REMAINDER OF WESTERN NORTH DAKOTA. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION OR DELAY TRAVEL. IN ADDITION TO THESE VERY STRONG WINDS... RAIN AND SNOW IS LIKELY AT TIMES TODAY AND TONIGHT...ENHANCING THE DANGERS OF TRAVEL. NDZ031>033-040-041-043-044-172130- /O.CON.KBIS.HW.W.0002.000000T0000Z-060918T0300Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 1054 AM MDT SUN SEP 17 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. EXPECT NORTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS UP TO 60 MPH THROUGH THIS EVENING. THE STRONG WINDS WILL SLOWLY DIMINISH TONIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND VERY HAZARDOUS TRAVEL CONDITIONS. $$ NDZ001-002-009-010-017>020-034-042-045-172130- /O.CON.KBIS.WI.Y.0014.000000T0000Z-060918T0300Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- MORTON-GRANT-SIOUX- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... MANDAN...ELGIN...FORT YATES 1154 AM CDT SUN SEP 17 2006 /1054 AM MDT SUN SEP 17 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. EXPECT NORTHWEST WINDS OF 25 TO 40 MPH WITH SOME GUSTS UP TO 50 MPH THROUGH THIS EVENING. GUSTY WINDS WILL SLOWLY DIMINISH TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ABELING
000 WWUS73 KBIS 172022 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 322 PM CDT SUN SEP 17 2006 ...WINDY CONDITIONS EXPECTED OVER WESTERN AND CENTRAL NORTH DAKOTA THROUGH THIS EVENING... .AN INTENSE AREA OF LOW PRESSURE OVER EASTERN NORTH DAKOTA WILL CAUSE STRONG WINDS ACROSS THE NORTHERN PLAINS INTO TONIGHT. NORTHWEST WINDS OF 25 TO 45 MPH WILL PERSIST INTO THIS EVENING. SOME WIND GUSTS TO 60 MPH ARE LIKELY OVER SOUTHWEST NORTH DAKOTA. THE WINDS ARE EXPECTED TO SLOWLY DIMINISH TONIGHT. THE HIGH WIND WARNING REMAINS IN EFFECT FOR SOUTHWEST NORTH DAKOTA AND A WIND ADVISORY CONTINUES OVER THE REMAINDER OF WESTERN NORTH DAKTA. THE WIND ADVISORY HAS BEEN EXPANDED TO INCLUDE SOUTH CENTRAL NORTH DAKOTA. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION OR DELAY TRAVEL. IN ADDITION TO THESE VERY STRONG WINDS... RAIN AND SNOW IS LIKELY AT TIMES TODAY AND TONIGHT...ENHANCING THE DANGERS OF TRAVEL. NDZ031>033-040-041-043-044-180300- /O.CON.KBIS.HW.W.0002.000000T0000Z-060918T0300Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 222 PM MDT SUN SEP 17 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. EXPECT NORTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS UP TO 60 MPH THIS EVENING. THE STRONG WINDS WILL SLOWLY DIMINISH TONIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND VERY HAZARDOUS TRAVEL CONDITIONS. $$ NDZ021-035-036-046-047-050-180300- /O.EXA.KBIS.WI.Y.0014.000000T0000Z-060918T0300Z/ MCLEAN-BURLEIGH-KIDDER-EMMONS-LOGAN-MCINTOSH- INCLUDING THE CITIES OF...GARRISON...BISMARCK...STEELE...LINTON... NAPOLEON...ASHLEY 322 PM CDT SUN SEP 17 2006 ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. EXPECT NORTHWEST WINDS OF 25 TO 35 MPH WITH SOME GUSTS UP TO 40 MPH THIS EVENING. GUSTY WINDS WILL SLOWLY DIMINISH TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ001-002-009-010-017>020-034-042-045-180300- /O.CON.KBIS.WI.Y.0014.000000T0000Z-060918T0300Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- MORTON-GRANT-SIOUX- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... MANDAN...ELGIN...FORT YATES 322 PM CDT SUN SEP 17 2006 /222 PM MDT SUN SEP 17 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... EXPECT NORTHWEST WINDS OF 25 TO 35 MPH WITH SOME GUSTS UP TO 40 MPH THIS EVENING. GUSTY WINDS WILL SLOWLY DIMINISH TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ABELING
000 WWUS73 KBIS 180236 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 936 PM CDT SUN SEP 17 2006 ...WIND CONTINUES IN THE SOUTHWEST... .A STRONG LOW PRESSURE SYSTEM IN CENTRAL NORTH DAKOTA WILL CONTINUE TO CAUSE NORTHWEST WINDS IN EXCESS OF 30 MPH ACROSS SOUTHWEST NORTH DAKOTA UNTIL LATE TONIGHT. NDZ031>033-040-041-043-044-180900- /O.CAN.KBIS.HW.W.0002.000000T0000Z-060918T0300Z/ /O.NEW.KBIS.WI.Y.0015.060918T0236Z-060918T0900Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 836 PM MDT SUN SEP 17 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 3 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM MDT MONDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. A STRONG LOW PRESSURE SYSTEM IN CENTRAL NORTH DAKOTA WILL CAUSE NORTHWEST WINDS IN EXCESS OF 30 MPH IN THE ADVISORY AREA UNTIL LATE TONIGHT. A FEW GUSTS IN EXCESS OF 40 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ001-002-009-010-017>021-034>036-042-045>047-050-180345- /O.CAN.KBIS.WI.Y.0014.000000T0000Z-060918T0300Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-MORTON-BURLEIGH-KIDDER-GRANT-SIOUX-EMMONS-LOGAN-MCINTOSH- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MANDAN...BISMARCK...STEELE...ELGIN...FORT YATES... LINTON...NAPOLEON...ASHLEY 936 PM CDT SUN SEP 17 2006 /836 PM MDT SUN SEP 17 2006/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DROPPED BELOW THE ADVISORY CATEGORY FOR THE NIGHT...HOWEVER BREEZY CONDITIONS WILL PREVAIL THROUGH THE NIGHT. $$ JF
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Sep 17, 3:25 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Sep 17, 3:25 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 325 AM CDT SUN SEP 17 2006 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT... MAIN FORECAST CONCERN/HIGHLIGHT IN THE SHORT TERM WILL CONTINUE TO DEAL WITH THE STRONG UPPER LOW CURRENTLY OVER THE REGION. WILL AGAIN LEAN TOWARDS A GFS/NAM/UKMET BLEND THIS PERIOD. CURRENTLY...SURFACE LOW PRESSURE NOW WILL OFF TO THE EAST OVER NORTHWESTERN MINNESOTA...AND THE CLOSED LOW DIRECTLY OVERHEAD. SOME SCATTERED SHOWERS OVER THE FORECAST AREA...WITH THE BULK OF PRECIPITATION OVER EASTERN MONTANA ATTM. WINDS ARE BREEZY IN SOME LOCATIONS THIS MORNING...BUT WELL BELOW WHAT WAS EXPECTED EARLIER. WITH LATEST MODEL GUIDANCE AND CURRENT OBSERVATIONS...HAVE DECIDED TO CANCEL THE HIGH WIND WARNING FOR ALL BUT THE SOUTHWEST QUARTER AND REPLACING WITH A WIND ADVISORY WEST CENTRAL...NORTHWEST AND PARTS OF THE SOUTH CENTRAL WEST OF THE MISSOURI RIVER. FOR TODAY...WILL BE BREEZY AND COOL TODAY WITH WEST TO NORTHWESTERLY WINDS OVER THE REGION. AS STATED ABOVE...WELL DIMINISH THE FORECASTED WIND HAZARDS TODAY WITH MUCH LOWER MAGNITUDES THAN PREVIOUSLY EXPECTED. LATEST GFS AND WRF MODEL SOUNDINGS ARE ONLY GIVING ME AROUND 30 KTS MIXING DOWN TO THE SURFACE OVER THE CENTRAL THIS MORNING AND AFTERNOON...35 TO 40 KTS NORTHWEST...BUT WITH 45 TO 50 KTS STILL SOUTHWEST. LOOKING LIKE THE BEST CHANCE OF RAIN THIS MORNING AND AFTERNOON WILL BE OVER THE WESTERN THIRD OF THE CWA AS THE UPPER LOW MOVES SLOWLY EAST AND WRAP AROUND SHOWERS PUSH IN. BY TONIGHT...WRAP AROUND LIGHT PRECIP WILL INFILTRATE THE ENTIRE FORECAST AREA AS THE UPPER LOW CONTINUES ITS EASTWARD TRACK. WILL KEEP PRECIPITATION TYPE AS A RAIN/SNOW MIX WITH COLD AIR ALOFT AND SURFACE TEMPERATURES FALLING INTO THE 30S OVER MOST AREAS. SHOULD STAY ALL RAIN SOUTHEAST. PRECIPITATION AND WINDS WILL START TO WIND DOWN WEST TO EAST MONDAY MORNING AND AFTERNOON AS THE UPPER LEVEL SYSTEM MOVES INTO MINNESOTA. MAY STILL SEE SOME EVENING LINGERING RAIN. TEMPERATURES REBOUND A LITTLE MONDAY...BUT STILL 15-20 DEGREES BELOW NORMAL. MONDAY NIGHT INTO TUESDAY MORNING LOOKING TO BE QUITE COOL WITH TEMPERATURES FALLING INTO THE LOW TO MID 30S. MAY NEED A FROST ADVISORY OR PERHAPS A FREEZE WARNING OVER PORTIONS OF THE FORECAST AREA. WILL BE DRY TUESDAY WITH HIGH PRESSURE OVER THE REGION...ALONG WITH A BETTER REBOUND IN TEMPERATURES. .LONG TERM...WEDNESDAY THROUGH SUNDAY... HAVE BACKED OFF IN COVERAGE OF PRECIP CHANCES WEDNESDAY AND WEDNESDAY NIGHT PER NEW 00Z GFS RUN. THURSDAY NOW LOOKS LIKE THE BETTER DAY...BUT WILL WAIT FOR MORE RUNS TO UP POPS. WE ARE IN A TRANSITIONAL WEATHER PATTERN AND THE LONG RANGE MODEL FORECASTS ARE ALL OVER THE PLACE. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR NDZ001- NDZ002-NDZ009-NDZ010-NDZ017-NDZ018-NDZ019-NDZ020-NDZ034-NDZ042- NDZ045. HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING FOR NDZ031-NDZ032- NDZ033-NDZ040-NDZ041-NDZ043-NDZ044. && NH/RSL
Hazardous weather outlook, Sep 16, 7:10 PM CDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 710 PM CDT SAT SEP 16 2006 NDZ001>003-009>011-017>021-031>035-040>046-171000- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 710 PM CDT SAT SEP 16 2006 /610 PM MDT SAT SEP 16 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A HIGH WIND WARNING IS IN EFFECT FOR LATE TONIGHT. SUSTAINED WINDS OF 35 TO 50 MPH WITH GUSTS UP TO 60 MPH WILL DEVELOP LATE TONIGHT AND PERSIST INTO SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WINDS AND SNOW MIXED WITH RAIN WILL CONTINUE SUNDAY. THE POTENTIAL FOR PROPERTY DAMAGE AND VERY HAZARDOUS TRAVEL CONDITIONS WILL CONTINUE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT RAINFALL AND SNOW ACCUMULATIONS...AS WELL AS HAZARDOUS ROADWAY CONDITIONS...OVER THIS WEEKEND. NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-171000- BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 710 PM CDT SAT SEP 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS EASTERN NORTH DAKOTA. THE MAIN THREAT WITH THE STRONGEST STORMS WILL BE DAMAGING HAIL AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODS OF MODERATE TO HEAVY RAINFALL ARE EXPECTED TO CONTINUE SUNDAY. IN ADDITION TO THE RAIN...STRONG NORTHWESTERLY WINDS WILL DEVELOP SUNDAY MORNING AND PERSIST INTO EARLY MONDAY MORNING. TRAVEL WILL BECOME HAZARDOUS UNDER THESE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT ANY SEVERE WEATHER TONIGHT...AS WELL AS RAINFALL ACCUMULATIONS...OVER THIS WEEKEND. JF
Nearby
Wind Advisories in North Dakota, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.